# SDR DXTA200500693

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 4,860 hours, 3,467 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Dirty
- Location: Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN THE APR SYSTEM IS ARMED THE APR GREEN LIGHT COMES ON AND WILL NOT CANCEL.  INTEGRATED NR 1 & NR 2 DEEC'S FOR STORED CODES AND NO CODES WERE FOUND.  REMOVED CONNECTOR J1 FROM NR 1 & NR 2 DEEC'S, INSPECTED AND CLEANED, NO DISCREPANCIES WERE NOTED, REINSTALLED CONNECTORS.  GAINED ACCESS TO APR/SYNC BOX AND REMOVED CONNECTORS J1, J2 & J3.  INSPECTED AND CLEANED CONNECTORS, NO DISCREPANCIES WERE NOTED, REINSTALLED CONNECTORS.  TAXIED ACRFT TO A HIGH POWER ENGINE RUN AREA.  ACCOMPLISHED SEVERAL SATISFACTORY TESTS OF THE AUTOMATIC PERFORMANCE RESERVE SYSTEM AT IDLE AND TAKEOFF POWER, NO DISCREPANCY WAS NOTED AT THIS TIME.  ACCOMPLISHED IAW HAWKER 800XP MM 70-00-00 PAGE 530.
